# SDR 2007UALA01303

- Difficulty date: April 25, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 65,619 hours, 10,774 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UNDER FLOORBOARD #P23, INTERCOSTAL UPPER ANGLE IS CRACKED AT STA 293, RBL 36.  MAJOR REPAIR ACCOMPLISHED:  REMOVED LINE REPAIR.  FABRICATED & INSTALLED FILLER & EXTERNAL DOUBLER REPAIR.
